# SDR AALA971513

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1183-1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIVET HEADS POPPED AND DISHED IN FUSELAGE SKIN, STRINGER 29L FORWARD OF STATION 1183.  CUTOUT CORRODED SECTION OF STRINGER 29L AND SPLICED IN NEW 25 INCH SECTION FROM APPROX STATION 1158-1183.  (M)
